# SDR CALA2016071800430

- Difficulty date: July 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N26909
- Make and model: Boeing 787-8
- Aircraft serial: 34827
- Aircraft time: 11,716 hours, 1,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: CE3351423
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EMERGENCY LIGHTS CIRCUIT BREAKER TRIPPED. ACCOMPLISHED THE SYS RESET AND PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTS AND THE CIRCUIT BREAKER IAW DMC-B787-A-33-51-00-00D-320A-A,  OPS NORMAL.
